Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Should I contact my allergist regarding high BP while on Prednisone, Hydralazine, Carvedilol and Losartan?

I am presently taken Prednisone because I have had an inflamation in my chest due to my asthma. I take three blood pressure medications..hydraclorizine, cardivilol and losartin. I have been taking my blood pressure at night and the last two nights its been like 111 over 63 which for not typical. My normal blood pressure is usually around 140 or 85 or so. Shoudld I contact my allergist about this ?
Fri, 31 Aug 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

The blood pressure you mentioned is normal reading only. so no need to worry. Continue the same medication.

Take low salt diet. If symptoms not improved please consult your doctor he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mother has been prescribed Quinapril 20mg - 2 times/day, Cardedilol 12.5mg - 1 time a day, Hydralazene 10mg - 3 times a day, and Hydralazene 25mg - 3 times a day. Why would she need multiple blood pressure medications? Never mind, I didn t think I would have to pay for this information.

doctor1 MD

I have a friend, a 66-yr old male, in reasonably good health. He was shot 5 times at his work over 10-12 yrs ago, when he was working as a teamster on a movie set in Las Vegas, NV. He was hurt quite seriously; had several surgeries; they removed all but 1 of the 5 total 22 and 45-caliber bullets, safely. However, he lost his spleen, about 1/2 of his intestines, and 1 of his kidneys. It was a workman s comp. case, since he was injured on the job, thus, his care/case was open for many years, resulting in numerous problems/appeals, etc., with the NV State (SIIS) Workmen s Comp. organization. He was on many medications for several years, but, has recovered extremely well.....for the last 8-10 yrs now. He no longer takes any of the meds he took for so long after the shooting. He has not returned to work since, and is considered disabled. Recently, he was assigned a new primary doctor, who ran some bloodwork about 6 months ago, to do a general chk-up on him. The results of the bloodwork, as told to him by the doctor s nurse only, said he was, most likely, borderline diabetic, and, had moderate high blood pressure with hypertension. (He has yet to speak directly with his doctor re: this bloodwork, the diabetes, high blood pressure, etc). The nurse gave him, initially, 2 prescriptions for 2 different high blood pressure medications, which he took for about a month. About 4 weeks ago, he saw the nurse, again, who changed the 2 different meds to only one: Losartan Potassium, 50 mgs, and was told to take 2 as of these pills, both at the same time each morning. I am writing to U regarding this matter on behalf of my friend, who doesn t know enough about prescription meds, to even KNOW that he might be in danger by taking ANY prescribed meds, thus, I am writing this email on his behalf. Neither he nor I can CONFIRM whether he, act., HAS high blood pressure and/ or hypertension; what his blood pressure tests read-outs act read/report/signify. My question is: since SO MANY prescription meds, today, don t pass muster, and are being recalled and lawsuits are flying, I was concerned about my friend s Losartan daily dosages (100 mgs, each a.m, 7 days/week), since he is running on only one kidney. He feels fine; no complaints since beginning this new med. Could U pls let me know if we should be concerned about his taking this medication? Thank U for any advice U can give me.

doctor1 MD

My Dr. put me on Hydralazine 25 mg 3 x a day 7 days ago. Today I now have a headache, my B/P spiked to 168/80 and I have a flushing feeling. B/P now down to 134/64 after I took clonidine 0.1 mg. Should I consult my DR about these side effects or is my body just getting use to this drug.